# SDR ASOA20140818068C

- Difficulty date: August 18, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 32,680 hours, 24,883 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED UNUSUAL ODOR, BURNING OR ELECTRICAL, LIGHTS IN ROW 7 ARE HOT. MAINTENANCE INSPECTED AND REPLACED ROW 7A READING LIGHT. OPS CHECKED GOOD.
